| Model Number |
PLR965M |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bruise/Contusion (1754)
| Date of Event |
03/31/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been made available for evaluation.Should the device become available, or further information be provided, a follow-up report will then be issued.
Event or Problem Description
Alleges the buttons are sticking and the unit threw user out of the chair and onto the coffee table.
Additional Manufacturer Narrative
The device was returned and evaluated.Alleged incident could not be duplicated.
Event or Problem Description